# SDR REXA2012122401821

- Difficulty date: December 24, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,146 hours, 19,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT 2 THRU 6 INOPERABLE.  REMOVED AND REPLACED EMERGENCY FLOOR TRACK WIRING HARNESS.  OPS CHECKS GOOD.
